... balance when i stand up
Well you are on the correct sight for such a question, but looking at dosage information it seems that you very well over-extended yourself by at least 40mg if not a little more, some have been known to take as much as 30 a day but I am sure this is not safe, I am on .5 mg klonopin and have never exceeded 3 in one day, i am lucky to take 1 or 2. Also, your weight plays a major role, not to mention what else have you taken? Even if it is over the counter... hopefully you are not drinking, that intensifies everything and last but not least i wouldn't take any more for at least 24 hours, but again, this is not a medical professional talking, if you started feeling really off, and in alot of pain i would call 911, need to be careful on this stuff you can take your life if you overdue it, not to mention you are cutting yourself short for the months worth you have already been given... the withdrawal itself is going to be worse.
Overdose symptoms may include nausea, vomiting, tremor, sweating, rapid heartbeat, confusion, dizziness, seizures, and coma.
Have someone take you to the ER ASAP or call 911 now.This is very serious and dangerous.
Keep us posted.
All the best and take care.
Have to ask what you were trying to do when you took that much lexapro? You need to be seen by a doctor ASAP.
Call your doctor asap. They'll probably want you at Urgent Care. Please post tomorrow so we know you are ok.
Go directly to the ER! Do not pass go etc... Why the heck (if you're are still around to answer) would you "accidently" take that much meds? I have a husband that has tried to commit suicide 4 times by overdosing before he was diagnosed as a manic depressive & bipolar. He is on Zoloft 2 a day & is a changed person. I hardley believe this was an accident, & don't believe your doctor will think so either, BUT do not let that keep you from going & getting medical care, & physcological care also if you need it!
How are you now? Have you seen a doc or are you feeling any better?I dont know why you did take all those lexapro,you were bound to feel as you did but anyway i hope you're ok. Keep us posted as to how you are feeling.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.